The analogue of DAlembert formula for hyperbolic differential equation of the third order with nonmultiple characteristics

Abstract


The Cauchy problem for the third order hyperbolic differential equation with nonmultiple characteristics is considered. The analogue of DAlembert formula is obtained as a solution that allows describing the propagation of initial displacement, initial velocity and initial acceleration.

About the authors

Julia O Yakovleva

Samara State Technical University

Email: julia.yakovleva@mail.ru
аспирант, каф. прикладной математики и информатики; Самарский государственный технический университет; Samara State Technical University

References

  1. Тихонов А. Н., Самарский А. А. Уравнения математической физики. М.: Наука, 1972. 735 с.
  2. Бицадзе А. В. Уравнения математической физики. М.: Наука, 1982. 336 с.
  3. Андреев А. А., Яковлева Ю. О. Задача Гурса для одной системы гиперболических дифференциальных уравнений третьего порядка с двумя независимыми переменными // Вестн. Сам. гос. техн. ун-та. Сер. Физ.-мат. науки, 2011. № 3(24). С. 35-41.
  4. Андреев А. А. О корректности краевых задач для некоторых уравнений в частных производных с карлемановским сдвигом / В сб.: Дифференциальные уравнения и их приложения: Тр. второго международного семинара. Самара: Самар. ун-т, 1998. С. 5-18.
  5. Егоров Ю. В. Линейные дифференциальные уравнения главного типа. М.: Наука, 1984. 360 с.

Statistics

Views

Abstract - 11

PDF (Russian) - 9

Cited-By


Refbacks

  • There are currently no refbacks.

Copyright (c) 2012 Samara State Technical University

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies